Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Galois actions on homotopy groups of algebraic varieties

Jonathan P Pridham

Geometry & Topology 15 (2011) 501–607
Bibliography
1 F Andreatta, A Iovita, Comparison isomorphisms for smooth formal schemes, Preprint (2009)
2 M Artin, B Mazur, Etale homotopy, Lecture Notes in Math. 100, Springer (1969) MR0245577
3 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972) MR0365573
4 P Deligne, Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math. (1971) 5 MR0498551
5 P Deligne, La conjecture de Weil. II, Inst. Hautes Études Sci. Publ. Math. (1980) 137 MR601520
6 P Deligne, J S Milne, A Ogus, K y Shih, Hodge cycles, motives, and Shimura varieties, Lecture Notes in Math. 900, Springer (1982) MR654325
7 W G Dwyer, D M Kan, Homotopy theory and simplicial groupoids, Nederl. Akad. Wetensch. Indag. Math. 46 (1984) 379 MR770723
8 G Faltings, Crystalline cohomology and $p$–adic Galois representations, from: "Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988)" (editor J I Igusa), Johns Hopkins Univ. Press (1989) 25 MR1463696
9 J M Fontaine, Sur certains types de représentations $p$–adiques du groupe de Galois d'un corps local; construction d'un anneau de Barsotti–Tate, Ann. of Math. $(2)$ 115 (1982) 529 MR657238
10 E M Friedlander, Étale homotopy of simplicial schemes, Annals of Math. Studies 104, Princeton Univ. Press (1982) MR676809
11 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Math. 174, Birkhäuser Verlag (1999) MR1711612
12 A Grothendieck, Revêtements étales et groupe fondamental (SGA 1), Documents Math. (Paris) 3, Soc. Math. France (2003) MR2017446
13 R M Hain, The Hodge de Rham theory of relative Malcev completion, Ann. Sci. École Norm. Sup. $(4)$ 31 (1998) 47 MR1604294
14 R M Hain, M Matsumoto, Relative pro-$l$ completions of mapping class groups, J. Algebra 321 (2009) 3335 MR2510052
15 V A Hinich, V V Schechtman, On homotopy limit of homotopy algebras, from: "$K$–theory, arithmetic and geometry (Moscow, 1984–1986)" (editor Y I Manin), Lecture Notes in Math. 1289, Springer (1987) 240 MR923138
16 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monogr. 99, Amer. Math. Soc. (2003) MR1944041
17 G Hochschild, G D Mostow, Pro-affine algebraic groups, Amer. J. Math. 91 (1969) 1127 MR0255690
18 M Hovey, Model categories, Math. Surveys and Monogr. 63, Amer. Math. Soc. (1999) MR1650134
19 D C Isaksen, A model structure on the category of pro-simplicial sets, Trans. Amer. Math. Soc. 353 (2001) 2805 MR1828474
20 U Jannsen, Continuous étale cohomology, Math. Ann. 280 (1988) 207 MR929536
21 N M Katz, $p$–adic properties of modular schemes and modular forms, from: "Modular functions of one variable, III (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972)" (editors W Kuyk, J P Serre), Lecture Notes in Math. 350, Springer (1973) 69 MR0447119
22 L Katzarkov, T Pantev, B Toën, Schematic homotopy types and non-abelian Hodge theory, Compos. Math. 144 (2008) 582 MR2422341
23 L Katzarkov, T Pantev, B Toën, Algebraic and topological aspects of the schematization functor, Compos. Math. 145 (2009) 633 MR2507744
24 K S Kedlaya, Fourier transforms and $p$–adic ‘Weil II’, Compos. Math. 142 (2006) 1426 MR2278753
25 R Kiehl, R Weissauer, Weil conjectures, perverse sheaves and $l$'adic Fourier transform, Ergebnisse der Math. und ihrer Grenzgebiete. 3. Folge. 42, Springer (2001) MR1855066
26 M Kontsevich, Topics in algebra — deformation theory, Lecture notes (1994)
27 L Lafforgue, Chtoucas de Drinfeld et correspondance de Langlands, Invent. Math. 147 (2002) 1 MR1875184
28 S Mac Lane, Categories for the working mathematician, Graduate Texts in Math. 5, Springer (1971) MR0354798
29 A R Magid, On the proalgebraic completion of a finitely generated group, from: "Combinatorial and geometric group theory (New York, 2000/Hoboken, NJ, 2001)" (editors S Cleary, R Gilman, A G Myasnikov, V Shpilrain), Contemp. Math. 296, Amer. Math. Soc. (2002) 171 MR1921711
30 J S Milne, Étale cohomology, Princeton Math. Series 33, Princeton Univ. Press (1980) MR559531
31 J W Morgan, The algebraic topology of smooth algebraic varieties, Inst. Hautes Études Sci. Publ. Math. (1978) 137 MR516917
32 M C Olsson, $F$–isocrystals and homotopy types, J. Pure Appl. Algebra 210 (2007) 591 MR2324594
33 M C Olsson, Towards non-abelian $p$–adic Hodge theory in the good reduction case, Mem. Amer. Math. Soc. 210 no. 990, Amer. Math. Soc. (2011)
34 J P Pridham, Formality and splitting of real non-abelian mixed Hodge structures arXiv:0902.0770v2
35 J P Pridham, Galois actions on the pro–$l$–unipotent fundamental group arXiv:math.AG/0404314
36 J P Pridham, Deforming $l$–adic representations of the fundamental group of a smooth variety, J. Algebraic Geom. 15 (2006) 415 MR2219844
37 J P Pridham, Pro-algebraic homotopy types, Proc. Lond. Math. Soc. $(3)$ 97 (2008) 273 MR2439664
38 J P Pridham, Weight decompositions on étale fundamental groups, Amer. J. Math. 131 (2009) 869 MR2530856
39 J P Pridham, The homotopy theory of strong homotopy algebras and bialgebras, Homology, Homotopy Appl. 12 (2010) 39 MR2721031
40 J P Pridham, Unifying derived deformation theories, Adv. Math. 224 (2010) 772 MR2628795
41 J P Pridham, $\ell$–adic pro-algebraic and relative pro–$\ell$ fundamental groups, to appear in “The arithmetic of fundamental groups (PIA 2010)”, (J Stix, editor), Springer, Berlin (2011)
42 G Quick, Profinite homotopy theory, Doc. Math. 13 (2008) 585 MR2466189
43 D Quillen, An application of simplicial profinite groups, Comment. Math. Helv. 44 (1969) 45 MR0242156
44 D Quillen, Rational homotopy theory, Ann. of Math. $(2)$ 90 (1969) 205 MR0258031
45 A Schmidt, Extensions with restricted ramification and duality for arithmetic schemes, Compositio Math. 100 (1996) 233 MR1383466
46 J P Serre, Lie algebras and Lie groups, Lecture Notes in Math. 1500, Springer (1992) MR1176100
47 J P Serre, Cohomologie galoisienne, Lecture Notes in Math. 5, Springer (1994) MR1324577
48 A Shiho, Crystalline fundamental groups and $p$–adic Hodge theory, from: "The arithmetic and geometry of algebraic cycles (Banff, AB, 1998)" (editors B B Gordon, J D Lewis, S Müller-Stach, S Saito, N Yui), CRM Proc. Lecture Notes 24, Amer. Math. Soc. (2000) 381 MR1738868
49 B Toën, Champs affines, Selecta Math. $($N.S.$)$ 12 (2006) 39 MR2244263
50 T Tsuji, Crystalline sheaves, syntomic cohomology and $p$–adic polylogarithms, Caltech seminar notes (2001)
51 V Vologodsky, Hodge structure on the fundamental group and its application to $p$–adic integration, Mosc. Math. J. 3 (2003) 205, 260 MR1996809
52 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Math. 38, Cambridge Univ. Press (1994) MR1269324